# SDR AALA20160329009

- Difficulty date: March 6, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 50,342 hours, 20,203 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  CABIN FLOORBEAM AT FS 312 IS CORRODED AT LBL 44.  ASSOCIATED INTERCOSTAL AT LBL 44, BETWEEN FS 312 & 328 & STIFFENER ANGLE AT LBL 44 & FS 312 DAMAGED.  REPAIRED FLOORBEAM IAW EA 258852.  SEE ALSO AALA 20160328008.
